I was taking the birth control Loestrin fe for about 10 months, I stopped at the end of February/beginning of March this year. I started noticing a lot of hair coming out in the shower at least last month maybe earlier but didnt think anything of it since my hair is(was) very thick but I did notice that not only was there a lot coming out i could see there were large groupings coming out. Over the past week or so Ive noticed that my hair is much much thinner. I thought my hair was straightening nicely because of this new heat protection spray I bought, but in reality my hair is just so much thinner its laying flatter I dont have any bald spots or patches since the hair is leaving all over. I dont think my hair line is receding and it doesnt appear that the hair near my temples is thinning any faster than the rest. I looked last night I think I do see new hair growing since I see this short little hairs in my part. However the hair in the front by my bands seem to be thinner than whats on my part and when I plucked hair from my part it was thick and had a brown bulb on the bottom but the ones in the front that are short have white bulb, does that mean the hair is dying fast or is this miniaturization? I cant remember if those hairs in the front have always been thin or different because I never really paid attention I know loestrin is one of the highest bc pills with androgens in it so Im hoping it didnt cause AGA and I am just experiencing Telogen Effluvium from the shock of the hormones. No one in my family has any balding problems, infact most of them have incredibly thick hair like I did.
So if it is telogen effluvium how long does the shedding last before it slows down? Im gonna say mine has been shedding for 1.5 - 2 months? I am going to see my primary doctor on the 22nd and I called and asked if I could get blood work before I get there and they are going to write me up a Rx for it so I hope they check my hormone levels as well.